# SDR SWAA2021090209418

- Difficulty date: August 19, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD GALLEY G1 BASE IS CRACKED ; / [01] REMOVED AND REPLACED EXI SIGN AT FWD G1 BASE AS PER B737 AMM33-51-01-960-801; [02] VERIFIED AND FINALIZED ITEM WITH STEP #1
